Back to Ask the Diabetes Team Ask the Diabetes Team

From Oklahoma, USA:

I am hypoglycemic. I was diagnosed bipolar a couple weeks ago and was put on Lamictal and Seroquel. I have been having severe migraines and was put on Midrin, also, a couple weeks ago. I was reading the information on the Lamictal and it says that if you are diabetic or if it runs in your family to watch for symptoms of diabetes. Both of my grandfathers are diabetic. My maternal grandmother is hypoglycemic. It runs in my family, basically. Lately, I have been craving sugar and been really thirsty and urinating often. Do you think I could be developing diabetes? What are the chances of me developing it?


This is a possibility. The symptoms of frequent urination, increased thirst, blurring of vision, and recent weight loss point towards high blood sugars. You need to contact your physician and arrange to have your blood sugar tested.


Original posting 30 Dec 2006
Posted to Diagnosis and Symptoms


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.